Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Why are my swollen legs bruising easily?

85year old elder female with swollen legs, sudden red spots on legs - when lightly rubbing it, it caused bleeding under the skin in small spots. History of high- blood pressure , and has been taking pills for years to keep in under control. Urine slightly darker than usual for two days, then it became lighter again. Had several spasms on the back and received S5 pain medication. Loss of appetite . current BP is 110/60 with a pulse of 75, in a resting position. With the spasms in the back, she has been resting in chairs/recliners and the bed a lot. Why did the swollen legs bruise so easily and form small blood patches?
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The easy bruising could be due to a bleeding disorder or taking medicines like aspirin. Do get your coagulation profile done to find out.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor